Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain while urination and passing stool, pain at hip, burning sensation in stomach. Causes?

-I am getting pain while passing urinary and stool.
-If i sit also, getting pain at pennies and stool out hole.
-I can see some light pain AT left and right hip
-I can see some pain at pennies and stool out hole if i calf
-Totally some body pains with some burning in stomach from last 5 days along with cold and dry calf

Can you please suggest me what could be the problem

Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed Acute Fissure in Anus.However this can be confirmed only on clinical and rectal examination by a qualified Surgeon.

Please consult qualified General Surgeon for clinical examination and further treatment.

You need to take stool softener and pain killers along with some local anaesthetic jelly for local application.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor